# SDR 9510246626

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- System (JASC): 2420 · AC Generation System
- Part: Nr 1 Ac/Dc Bus
- Condition: Elect Smoke
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, A BURNING ELECTRICAL SMOKE WAS DETECTED IN THE COCKPIT.  THE CREW FOLLOWED PROCEDURES AND ISOLATED THE NR 1 GENERATOR, DUE TO HIGH LOAD AND ISOLATED THE NR 1 AC AND DC BUS, THE SMOKE DISSIPATED.  AIRCRAFT CONTINUED WITHOUT FURTHER INCIDENT.  PERFORMED FULL INSPECTION OF AIR CONDITIONING SYSTEM, RESET THE NR 1 KVAR INDICATOR CONNECTOR, AND REPLACED COALESCER BAGS.  AIRCRAFT APPROVED FOR SERVICE.
